# SDR QXEA0100218

- Difficulty date: January 26, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CORROSION ON STRINGER 68 BETWEEN FRAMES 3820 AND 4175 BELOW STATIC INVERTER.  REPAIRED IAW FOKKER SRM 51-31-01 AND 53-02-05.
